Vol. 7, No. 3, 2013

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 12, 1 issue

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Ekedahl–Oort strata of hyperelliptic curves in characteristic 2

Arsen Elkin and Rachel Pries

Cycle classes and the syntomic regulator

Bruno Chiarellotto, Alice Ciccioni and Nicola Mazzari

Zeros of real irreducible characters of finite groups

Selena Marinelli and Pham Huu Tiep

The biHecke monoid of a finite Coxeter group and its representations

Florent Hivert, Anne Schilling and Nicolas Thiéry

Shuffle algebras, homology, and consecutive pattern avoidance

Vladimir Dotsenko and Anton Khoroshkin

Preperiodic points for families of polynomials

Dragos Ghioca, Liang-Chung Hsia and Thomas J. Tucker

$F$-blowups of normal surface singularities

Nobuo Hara, Tadakazu Sawada and Takehiko Yasuda